Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms fishin

Posted by EscherDementian on November 7, 2003, at 7:56:26

In reply to Re: zoloft withdrawal symptoms, posted by fishin on November 6, 2003, at 20:46:10

From 50 to 0 is WAY TOO BIG a drop, and the withdrawal side effects and 'zaps' will take MUCH longer than if you decrease more gradually, IMHO and experience with Zoloft.

Do you have any tablets left? You might want to refill just to taper down more comfortably w/o those 'electric' teethgrinding headzapping effects. And your emotions might feel the better for a smoothe landing, as well.

This is the best successful reduction schedule i have found:
From 50mg. :
Next day and for one week, take 25mg (bust the tab in half if it's the blue one. If it's the yellow 100mg, buy a pill cutter -about $3 at a discount pharmacy- and half the tablet twice).
If the "zaps" go away, you're good to continue from 25mg.

If not, alternate 50mg and 25mg every other day for a week.
Then take 50mg only after every 3 days of 25mg daily. For 2 weeks. Two weeks is what worked best for me.

Then take 25mgs every day for a week, only taking 50mg for one day if the "zaps" return. It should only be needed every 5 days or so.

Continue at 25mg daily until you pass a week and haven't had any "zaps" AT ALL.

Take 25mg every day except Sunday (or you choose the day, but be consistant) for two weeks.

Then take 25mg every day for 4 days, skipping the 5th day, then 25mgs x 4 days, skip one day, 25mgs x 4 days, skip one day, 25mgs x 4 days, etc.
(This will take 3 weeks. Any faster and you may get the "zaps" again. If you are getting the "zaps" again anyway, go 25mg x 5 days, skip the next day for 2 weeks then reduce to x4, skip one).

Then 25mg x 3 days, skip one, etc. for 2 weeks.

Now try skipping every other day for a week. No "zaps"? Take 25mg only every 3rd day, skipping 2 days. This you WILL need to do for 2 weeks, at least.

If you can half the 25mg, great! Do above with 12mg. If not, (like me) i took 25mg only once every 5 days for a while before i tried to take none at all. Each time the "zaps" returned, i'd take one 25mg that night only. The next day i'd be fine, and it would last for longer and longer until i'd forgotten all about "zaps". And Zoloft.

Infact, at any time that the "zaps" return, backtrack one day.

*whew* i know that's alot.
i know it seems like that will take a long time, and requires marking a calendar, but this is the FASTEST comedown from Zoloft that i've found safe and comfortable, out of 4 different times/tries.
Basically, it's dangerous to stop suddenly, and should taper down for at LEAST 1/4 of the time you were taking it regularly at your full dose.

Hope this helps.

Escher


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EscherDementian thread:5582
URL: http://www.dr-bob.org/babble/20031105/msgs/277400.html